| Model Number |
37022 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during stage 1 intra op procedure, impedances were "high" on contacts 1a, 2a (bipolar) on three separate leads and 2 testing cables.The manufacturer's representative (rep) reviewed that they made sure that the tablet was set up with the correct set up with the external neurostimulator (ens) chosen and the correct lead model numbers.They made sure the stylet was fully pushed in, rotated the testing cable, ran stimulation to the affected contacts and then tested both monopolar and bipolar impedances. we then ran a therapy impedance for contacts 1 and 2 and they were clear.Impedances were not coming down.Ts had them run a therapy impedance while programmed on contacts 1a, 2a and showed value at 1397 ohms.On lead (implanted) therapy impedance was 1,627 ohms (completely normal range) and on lead (implanted) therapy impedance was 1,221 ohms (completely normal range).The therapy impedances were the information used to prompt the surgeon to move forward with the implant.The rep thought the ens may have been the issue as it was the only constant in all the tests.
Additional Manufacturer Narrative
Other relevant device(s) are: product id: b3300542, serial/lot #: (b)(4), ubd: 22-dec-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported they received a new ens two days after the case was over and thus they would have to wait for their next stage 1 case to try the new ens.Some components used during the case that experienced an error during intraoperative testing were returned.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Analysis of the external neurostimulator (s/n (b)(6)) found no anomaly.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.